American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Alexander Dranishnikov and Michael Levin. Dimension of the product and classical formulae of dimension theory. Trans. Amer. Math. Soc. 366 (2014) 2683-2697.
Abstract, references, and article information   
View Article: PDF

[2] Michael Levin. A property of $C_{p}[0,1]$. Trans. Amer. Math. Soc. 363 (2011) 2295-2304. MR 2763717.
Abstract, references, and article information   
View Article: PDF

[3] Eric J. Olson and James C. Robinson. Almost bi-Lipschitz embeddings and almost homogeneous sets. Trans. Amer. Math. Soc. 362 (2010) 145-168. MR 2550147.
Abstract, references, and article information   
View Article: PDF

[4] E. Cuchillo-Ibáñez, J. Dydak, A. Koyama and M. A. Morón. $C_{0}$-coarse geometry of complements of Z-sets in the Hilbert cube. Trans. Amer. Math. Soc. 360 (2008) 5229-5246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Leonard R. Rubin and Philip J. Schapiro. Resolutions for metrizable compacta in extension theory. Trans. Amer. Math. Soc. 358 (2006) 2507-2536. MR 2204042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jerzy Dydak. Algebra of dimension theory. Trans. Amer. Math. Soc. 358 (2006) 1537-1561. MR 2186985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roman Pol and Miroslawa Renska. On the dimensional structure of hereditarily indecomposable continua. Trans. Amer. Math. Soc. 354 (2002) 2921-2932. MR 1895209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander Dranishnikov and Jerzy Dydak. Extension theory of separable metrizable spaces with applications to dimension theory. Trans. Amer. Math. Soc. 353 (2001) 133-156. MR 1694287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] George Delistathis and Stephen Watson. A regular space with a countable network and different dimensions. Trans. Amer. Math. Soc. 352 (2000) 4095-4111. MR 1661301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Levin and Y. Sternfeld. Atomic maps and the Chogoshvili-Pontrjagin claim. Trans. Amer. Math. Soc. 350 (1998) 4623-4632. MR 1433123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jerzy Dydak. Cohomological dimension and metrizable spaces. II. Trans. Amer. Math. Soc. 348 (1996) 1647-1661. MR 1333390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yaki Sternfeld. Stability and dimension---a counterexample to a conjecture of Chogoshvili . Trans. Amer. Math. Soc. 340 (1993) 243-251. MR 1145964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jerzy Dydak. Cohomological dimension and metrizable spaces . Trans. Amer. Math. Soc. 337 (1993) 219-234. MR 1153013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. N. Dranishnikov. $K$-theory of Eilenberg-Mac Lane spaces and cell-like mapping problem . Trans. Amer. Math. Soc. 335 (1993) 91-103. MR 1153012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. B. Rushing. Hausdorff dimension of wild fractals . Trans. Amer. Math. Soc. 334 (1992) 597-613. MR 1162104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John Kulesza. Metrizable spaces where the inductive dimensions disagree . Trans. Amer. Math. Soc. 318 (1990) 763-781. MR 954600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sibe Mardešić and Leonard R. Rubin. Cell-like mappings and nonmetrizable compacta of finite cohomological dimension . Trans. Amer. Math. Soc. 313 (1989) 53-79. MR 962284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James Keesling. The dimension of closed sets in the Stone-\v Cech compactification . Trans. Amer. Math. Soc. 299 (1987) 413-428. MR 869420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Roman Pol. Countable-dimensional universal sets . Trans. Amer. Math. Soc. 297 (1986) 255-268. MR 849478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Fredric D. Ancel. The role of countable dimensionality in the theory of cell-like relations . Trans. Amer. Math. Soc. 287 (1985) 1-40. MR 766204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Y. Sternfeld. Linear superpositions with mappings which lower dimension . Trans. Amer. Math. Soc. 277 (1983) 529-543. MR 694374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Shinpei Oka. Dimension of stratifiable spaces . Trans. Amer. Math. Soc. 275 (1983) 231-243. MR 678346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Charles Joiner. Free topological groups and dimension . Trans. Amer. Math. Soc. 220 (1976) 401-418. MR 0412322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Stephen Leon Lipscomb. On imbedding finite-dimensional metric spaces . Trans. Amer. Math. Soc. 211 (1975) 143-160. MR 0380751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. M. Aarts and T. Nishiura. Kernels in dimension theory . Trans. Amer. Math. Soc. 178 (1973) 227-240. MR 0321037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. C. Klipple. Two-dimensional spaces in which there exist contiguous points . Trans. Amer. Math. Soc. 44 (1938) 250-276. MR 1501969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Arthur N. Milgram. Decompositions and dimension of closed sets in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 43 (1938) 465-481. MR 1501954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1